# SDR AALA202011279012

- Difficulty date: November 27, 2020
- Submitted: November 27, 2020
- Operation: Air carrier
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- Aircraft time: 72,342 hours, 9,327 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 15479
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED (SHORT TERM STORAGE).  DOOR 1L EMERGENCY LIGHT POWER SUPPLY M33424 FAILS ON SELF TEST.  REMOVED AND REPLACED DOOR 1L EMERGENCY LIGHT POWER SUPPLY M33424, PER AMM 33-51-06-960-803, CHECKS GOOD.
